MAUDE Adverse Event Report: ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTDZHE PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTDZHE PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number JAZZY CARBON
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Provider alleges the consumer was sitting in the chair and when he stood to transfer out of the carbon, he allegedly saw sparks then the chair allegedly caught fire.
 
Additional Manufacturer Narrative
Notified the manufacturer of record of the incident.Site visit coulde not concule the device was the casue of the event.However, complete device was not made available.Report on file and sent to the manufacturer of record.
 
Additional Manufacturer Narrative
Site visit could have not conclude the device was the cause of the event.However, a complete device was not made available.Report on file and sent to the manufacturer of record.Additional information: not a pride issue.Provider informed rep the consumer caught the chair on fire with a cigarette and walked into the store a little later and bought a gochair.Didn't want lithium anymore.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTDZHE
no.196 industry road, hengdian
movie zone
dongyang, zhejiang
CH 
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
maggie lyu
no.196 industry road, hengdian movie zone
dongyang, zhejiang 
CH  
MDR Report Key20015793
Report Number2530130-2024-00538
Device Sequence Number8675172
Product Code ITI
UDI-Device Identifier00606509100311
UDI-Public00606509100311
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K220747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberJAZZY CARBON
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale